List of citations in Numdam for : Discontinuous solutions of deterministic optimal stopping time problems

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 21 (1987) no. 4, p. 557-579


Bokanowski, Olivier; Forcadel, Nicolas; Zidani, Hasnaa

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 4, p. 995-1015

Roquejoffre, Jean-Michel

Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 975, p. 269-293

Soravia, Pierpaolo

ESAIM: Control, Optimisation and Calculus of Variations, Volume 12 (2006) no. 2, p. 216-230

Düring, Bertram; Fournié, Michel; Jüngel, Ansgar

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 2, p. 359-369

Barles, G.

Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, p. 235-258

Capuzzo Dolcetta, I.; Falcone, M.

Annales de l'I.H.P. Analyse non linéaire, Volume S6  (1989), p. 161-183

Ishii, Hitoshi

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 1, p. 105-135